Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thisguy771

Want to start accutane

Recommended Posts

So I had moderate acne until the derm put me on minocycline and differin. Now my acne is just mild/moderate, and I want to get rid of it all. I don't want to take minocycline because I heard of bad side effects like autoimmune disease. Plus, when I take this med I get dizzy and I lose focus on everything. He's had me on this for a few months but It's not helping anymore than what it's already done. I asked him about accutane, and if I could take it and he said my acne has slightly gotten better from my meds and he wants to keep me on them for another 3 months, and accutane should only be used for cases when your unresponsive to antibiotics. I rescheduled another appointment with him because I forgot to tell him about the side effects I've been getting from minocycline, and that I just want to take accutane to get rid of most of it forever. Anyone know what I can do because I just want it all to end.

Share this post


Link to post
Share on other sites

get an appt with ur derm asap, tell him how u feel and how the minocycline is affecting u. minocycline made me break out in hives all on my arms and face!! it was aweful. if he knows u seem to be allergic to minocycline, he should let u take accutane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×